Alert archive / Virginia / Wind Advisories in 2024
Wind Advisory 5, NWS Blacksburg, VA
NWS Blacksburg, VA issued this wind advisory at Jan 28, 2024, 3:45 AM EST for Alleghany County, Surry County, Wilkes County, North Carolina; 5 counties in Virginia. It took effect at Jan 28, 2024, 12:00 PM EST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Jan 28, 2024, 3:45 AM EST (08:45 UTC)
- In effect from
- Jan 28, 2024, 12:00 PM EST
- Expired
- Jan 29, 2024, 10:23 AM EST
- In force
- 22 hr
- Issued by
- NWS Blacksburg, VA
Counties Alleghany County, NC, Surry County, NC, Wilkes County, NC, Carroll County, VA, City of Galax, VA, Floyd County, VA, Franklin County, VA, Patrick County, VA
The radar
The Roanoke radar (KFCX), 54 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 8.8 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 585 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 282 m²/s²
- 0-3 km storm-relative helicity
- 387 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
563 WWUS71 KRNK 280845 NPWRNK URGENT - WEATHER MESSAGE National Weather Service Blacksburg VA 345 AM EST Sun Jan 28 2024 NCZ002-003-019-VAZ016-017-032-033-281700- /O.NEW.KRNK.WI.Y.0005.240128T1700Z-240129T1700Z/ Alleghany NC-Surry-Wilkes-Carroll-Floyd-Patrick-Franklin- Including the cities of Sparta, Dobson, Wilkesboro, Galax, Floyd, Stuart, and Rocky Mount 345 AM EST Sun Jan 28 2024 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO NOON EST MONDAY... * WHAT...Northwest winds 15 to 30 mph with gusts up to 50 mph expected. * WHERE...In North Carolina, Alleghany NC, Surry and Wilkes Counties. In Virginia, Carroll, Floyd, Patrick and Franklin Counties. * WHEN...From noon today to noon EST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Recent rainfall will also make it easier for the wind to uproot trees. Watch for debris or downed trees or tree limbs on the highway. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
5 follow-up statements
769 WWUS71 KRNK 281558 NPWRNK URGENT - WEATHER MESSAGE National Weather Service Blacksburg VA 1058 AM EST Sun Jan 28 2024 NCZ002-003-019-VAZ016-017-032-033-290000- /O.CON.KRNK.WI.Y.0005.240128T1700Z-240129T1700Z/ Alleghany NC-Surry-Wilkes-Carroll-Floyd-Patrick-Franklin- Including the cities of Sparta, Dobson, Wilkesboro, Galax, Floyd, Stuart, and Rocky Mount 1058 AM EST Sun Jan 28 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST MONDAY... * WHAT...Northwest winds 15 to 30 mph with gusts up to 50 mph expected. * WHERE...In North Carolina, Alleghany NC, Surry and Wilkes Counties. In Virginia, Carroll, Floyd, Patrick and Franklin Counties. * WHEN...From noon today to noon EST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Recent rainfall will also make it easier for the wind to uproot trees. Watch for debris or downed trees or tree limbs on the highway. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
185 WWUS71 KRNK 281951 NPWRNK URGENT - WEATHER MESSAGE National Weather Service Blacksburg VA 251 PM EST Sun Jan 28 2024 NCZ002-003-019-VAZ016-017-032-033-290400- /O.CON.KRNK.WI.Y.0005.000000T0000Z-240129T1700Z/ Alleghany NC-Surry-Wilkes-Carroll-Floyd-Patrick-Franklin- Including the cities of Sparta, Dobson, Wilkesboro, Galax, Floyd, Stuart, and Rocky Mount 251 PM EST Sun Jan 28 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST MONDAY... * WHAT...Northwest winds 15 to 30 mph with gusts up to 50 mph expected. * WHERE...In North Carolina, Alleghany NC, Surry and Wilkes Counties. In Virginia, Carroll, Floyd, Patrick and Franklin Counties. * WHEN...Until noon EST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Recent rainfall will also make it easier for the wind to uproot trees. Watch for debris or downed trees or tree limbs on the highway. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
546 WWUS71 KRNK 290231 NPWRNK URGENT - WEATHER MESSAGE National Weather Service Blacksburg VA 931 PM EST Sun Jan 28 2024 NCZ002-003-019-VAZ016-017-032-033-291045- /O.CON.KRNK.WI.Y.0005.000000T0000Z-240129T1700Z/ Alleghany NC-Surry-Wilkes-Carroll-Floyd-Patrick-Franklin- Including the cities of Sparta, Dobson, Wilkesboro, Galax, Floyd, Stuart, and Rocky Mount 931 PM EST Sun Jan 28 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST MONDAY... * WHAT...Northwest winds 15 to 30 mph with gusts up to 50 mph expected. * WHERE...In North Carolina, Alleghany NC, Surry and Wilkes Counties. In Virginia, Carroll, Floyd, Patrick and Franklin Counties. * WHEN...Until noon EST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Recent rainfall will also make it easier for the wind to uproot trees. Watch for debris or downed trees or tree limbs on the highway. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ RCS
903 WWUS71 KRNK 290939 NPWRNK URGENT - WEATHER MESSAGE National Weather Service Blacksburg VA 439 AM EST Mon Jan 29 2024 NCZ002-003-019-VAZ016-017-032-033-291700- /O.CON.KRNK.WI.Y.0005.000000T0000Z-240129T1700Z/ Alleghany NC-Surry-Wilkes-Carroll-Floyd-Patrick-Franklin- Including the cities of Sparta, Dobson, Wilkesboro, Galax, Floyd, Stuart, and Rocky Mount 439 AM EST Mon Jan 29 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * WHAT...Northwest winds 15 to 30 mph with gusts up to 50 mph expected. * WHERE...In North Carolina, Alleghany NC, Surry and Wilkes Counties. In Virginia, Carroll, Floyd, Patrick and Franklin Counties. * WHEN...Until noon today. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds were channeling through Fancy Gap along I-77. Frequent gusts of 45 to 55 mph have been reported. Recent rainfall will also make it easier for the wind to uproot trees. Watch for debris or downed trees or tree limbs on the highway. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
949 WWUS71 KRNK 291523 NPWRNK URGENT - WEATHER MESSAGE National Weather Service Blacksburg VA 1023 AM EST Mon Jan 29 2024 NCZ002-003-019-VAZ016-017-032-033-291630- /O.CAN.KRNK.WI.Y.0005.000000T0000Z-240129T1700Z/ Alleghany NC-Surry-Wilkes-Carroll-Floyd-Patrick-Franklin- Including the cities of Sparta, Dobson, Wilkesboro, Galax, Floyd, Stuart, and Rocky Mount 1023 AM EST Mon Jan 29 2024 ...WIND ADVISORY IS CANCELLED... Winds are gradually decreasing this morning, dropping below wind advisory criteria. Winds will remain slightly gusty through this evening. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this wind advisory went out at Jan 28, 3:44 AM EST, 1 minute earlier.
Area forecast discussion, Jan 28, 3:44 AM EST, 1 minute before
Area Forecast Discussion
National Weather Service Blacksburg VA
344 AM EST Sun Jan 28 2024
.SYNOPSIS...
Complex low pressure system tracking out of the Tennessee Valley
will be off the New England Coast by Monday morning. Rain and snow
showers are expected today and tonight, along with colder air and
gusty winds. Monday and Tuesday precipitation will diminish before
the next low pressure system brings a chance of rain throughout the
region Tuesday night through Thursday.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 335 AM EST Friday...
Key messages:
- Flood Watch remains in effect until 7AM.
- Wind advisory will be issued for the southern Blue Ridge and
northwest North Carolina foothills.
- Winter weather Advisory will be issued for Grayson County VA and
the northwest North Carolina mountains for this afternoon through
Monday morning.
The surface triple point low was over southern West Virginia with a
well-defined warm front between dew points in the 60s and dew point
in the 40s. This low slowly deepens as it tracks into eastern
Virginia and becomes the primary low off the coast this afternoon.
Timing of the dry slot and cold front have slowed down, but will
still be east of Danville and Lynchburg around sunrise. The 500 MB
low will still cross the Ohio Valley today, but the long wave trough
axis will not move east of the area until the end of the day.
Surface winds will shift to the west behind the front. As the low
deepens offshore and cold air advection strengthens, the wind will
be gusty. 3KM NAMNest and Bufkit forecast soundings showed a 50 to
60 knot northwest low level jet tonight.
Clouds and bands of showers will remain over the region today as
the upper low and associated pool of cold air aloft cross the Mid
Atlantic region. Upslope showers in the mountains become mixed with
snow during the afternoon, based on the 1D NBM and then change over
to snow this evening. Some occasional breaks in the clouds are
expected east of the Blue Ridge this afternoon and tonight once the
wind becomes northwest, but overall still more clouds than not until
late tonight.
&&
.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
As of 1255 PM EST Saturday...
Key Messages:
1. Gusty northwest winds to provide upslope rain/snow showers to the
mountains Sunday night through mid-day Monday.
2. Shortwave trough to approach the region Tuesday night and provide
increasing chance of rain/show showers.
A review of the 27 Jan 00Z Ensemble Mean 500mb Geopotential Height
fields offer the following during this portion of the forecast. On
Sunday night, an upper trough will be positioned over our region.
This feature will head off-shore by Monday evening. Concurrently, a
shortwave trough will be starting its southeast push towards the
Great Lakes. By Tuesday evening, this next shortwave trough will be
crossing the Great Lakes towards the Ohio Valley. At the surface,
low pressure is expected to be situated in the western Atlantic,
just off the coast of the Delmarva Peninsula with a cold front
extending south, just east of the East Coast, and a secondary trough
extending southwest across the Carolinas. Through Tuesday night,
this low will race northeast, all the while another low heads
southeast towards the region from the Great Lakes region. A high
pressure ridge will briefly be over the region on Monday/Monday
night between the two systems.
A review of the 27 Jan 00Z NAEFS percentile output for the Mid-
Atlantic region reveals the following for this portion of the
forecast. Temperatures at 850mb decrease Sunday night to values
ranging from -4C to -2C. Through Tuesday night, there is only a
small increase in numbers to around -2C to 0C. Precipitable Water
values are highest Sunday evening in the 0.50 to 0.75 range, but
quickly decrease to values between 0.25 and 0.35 inches by Tuesday.
No notable integrated water vapor transport is expected either.
The above scenario places our region on the backside of departing
system Sunday night and approaching ridge Saturday night. The result
will be a tightening of the pressure gradient and gusty northwest
winds. This winds and residual low level moisture will help generate
upslope clouds and rain/snow showers across the mountains. Our
upstream flow looks to have its origins from the region of Lakes
Huron and Erie, this helping keep a feed of moisture into the
Southeast West Virginia mountains. The upslope machine looks to turn
off Monday night into Tuesday as an axis of weak high pressure
crosses the region. The advance southeast of shortwave trough will
bring increased cloud cover across the region by Tuesday afternoon.
A few rain/snow showers may be possible by the late afternoon over
southeast West Virginia. Tuesday night, look for increase coverage
of rain/snow showers as the axis of the shortwave trough reaches
central West Virginia by daybreak Wednesday.
Temperatures during this portion of the forecast will be above
normal Monday and slightly below normal Tuesday.
Confidence in the above weather scenario is moderate to high.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
As of 1230 PM EST Saturday...
Key Messages:
1. Rain/Snow showers to continue on Wednesday with the passage of
the shortwave trough.
2. Lingering upslope rain/snow showers behind it through perhaps
mid-day Thursday.
3. Expecting primarily a dry reminder of the forecast.
4. Question mark for Friday night into Saturday with some ensemble
members offering another shortwave trough crossing the region.
A review of the 27 Jan 00Z Ensemble Mean 500mb Geopotential Height
fields offer the following during this portion of the forecast. On
Wednesday, a quick moving shortwave trough is expected to cross our
region while a broad upper ridge builds over central CONUS. Through
Friday, the shortwave trough is expected to get absorbed by a
stronger trough moving through southeast Canada. The central CONUS
ridge is not expected to move a whole lot, just become a bit more
negatively tilted. By Sunday, the axis of the ridge is expected to
tilt a bit more our way. At the surface, low pressure will cross the
area on Wednesday, and be off the coast of the Carolinas by
Wednesday night. High pressure will build in behind the low, with
its ridge axis centered over the region Thursday through Saturday.
A review of the 27 Jan 00Z NAEFS percentile output for the Mid-
Atlantic region reveals the following for this portion of the
forecast. At 850mb, temperatures are expected to gradually increase
from around -2C to 0C on Wednesday to +2C to +4C by Saturday.
Precipitable Water values have maximum on Wednesday around 0.35 to
0.50 then fall to values between 0.25 and 0.35 by Friday into
Saturday. No notable integrated water vapor flux is expected.
On Wednesday, the passing of shortwave trough will continue the
rain/snow showers that began Tuesday night. Northwest flow behind
this feature will provide for upslope flow and scattered rain/snow
showers across the mountains through Wednesday night and perhaps
early Thursday.
Late Thursday through Saturday a primarily dry forecast is expected.
However, while the mean averaging described earlier pointed towards
a ridge over the area, some individual members hint at a shortwave
trough crossing the area Friday night into Saturday. Because of
this, confidence in this portion of the forecast will start around
moderate on Wednesday, but decrease to low by the start of the
weekend.
&&
.AVIATION /09Z SUNDAY THROUGH THURSDAY/...
As of 345 AM EST Friday...
The surface triple point low was over southern West Virginia
with a well-defined warm front between dew points in the 60s and
dew point in the 40s. This low slowly deepens as it tracks into
eastern Virginia and becomes the primary low off the coast this
afternoon.
Timing of the dry slot and ceilings lifting to VFR and cold
front have slowed down, but will still be east of Danville and
Lynchburg around sunrise. The 500 MB low will still cross the
Ohio Valley today, but the long wave trough axis will not move
east of the area until the end of the day.
Surface winds were from the east and southeast with some gusts
to 20 kts this morning, but will shift to the west behind the
front. As the low deepens offshore and cold air advection
strengthens, the wind will be gusty. 3KM NAMNest and Bufkit
forecast soundings showed a 50 to 60 knot northwest low level
jet tonight and momentum transfer around 40 knots in the higher
elevations of the southern Blue Ridge.
MVFR clouds and bands of showers will remain over the region
today as the upper low and associated pool of cold air aloft
cross the Mid Atlantic region. Upslope showers in the mountains
become mixed with snow during the afternoon, based on the 1D
NBM, and then change over to snow this evening.
Some occasional breaks in the clouds are expected east of the
Blue Ridge this afternoon and tonight once the wind becomes
northwest, but overall still more clouds than not until late
tonight.
OUTLOOK...
A mix of IFR/MVFR will persist across the mountains Monday
morning. Areas east of the Blue Ridge should see a return to
VFR early Monday.
A weak low pressure system may bring a chance of MVFR
conditions to the entire area, along with light precipitation on
Tuesday night through Thursday.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Flood Watch until 7 AM EST this morning for VAZ007-009>020-
022>024-032>035-043>047-058-059.
Winter Weather Advisory from noon today to noon EST Monday for
VAZ015.
Wind Advisory from noon today to noon EST Monday for VAZ016-
017-032-033.
NC...Flood Watch until 7 AM EST this morning for NCZ001>006-018>020.
Winter Weather Advisory from noon today to noon EST Monday for
NCZ001-018.
Wind Advisory from noon today to noon EST Monday for NCZ002-
003-019.
WV...Flood Watch until 7 AM EST this morning for WVZ042>044-507-508.
&&
SYNOPSIS...AMS
NEAR TERM...AMS
SHORT TERM...DS
LONG TERM...DS/AS
AVIATION...AMS/RCSHazardous weather outlook, Jan 27, 3:09 PM EST, 12 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 309 PM EST Sat Jan 27 2024 NCZ002>006-019-020-VAZ011>014-016>020-022>024-032>035-043>047-058- 059-282015- Alleghany NC-Surry-Stokes-Rockingham-Caswell-Wilkes-Yadkin-Giles- Wythe-Pulaski-Montgomery-Carroll-Floyd-Craig-Alleghany VA-Bath- Roanoke-Botetourt-Rockbridge-Patrick-Franklin-Bedford-Amherst-Henry- Pittsylvania-Campbell-Appomattox-Buckingham-Halifax-Charlotte- 309 PM EST Sat Jan 27 2024 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia and west central Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ001-018-VAZ007-009-010-015-WVZ042>044-507-508-282015- Ashe-Watauga-Tazewell-Smyth-Bland-Grayson-Mercer-Summers-Monroe- Eastern Greenbrier-Western Greenbrier- 309 PM EST Sat Jan 27 2024 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for northwest North Carolina, southwest Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Light snow amounts are expected later Sunday into Monday. Some higher elevations could get higher amounts. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jan 28, 2:39 AM EST, 1 hour 6 minutes before
Special Weather Statement National Weather Service Blacksburg VA 239 AM EST Sun Jan 28 2024 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>044-507-508-281000- Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes- Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery- Grayson-Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt- Rockbridge-Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania- Campbell-Appomattox-Buckingham-Halifax-Charlotte-Mercer-Summers- Monroe-Eastern Greenbrier-Western Greenbrier- Including the cities of West Jefferson, Sparta, Dobson, Danbury, Eden, Yanceyville, Boone, Wilkesboro, Yadkinville, Tazewell, Marion, Bland, Pearisburg, Wytheville, Radford, Pulaski, Blacksburg, Independence, Whitetop, Troutdale, Volney, Galax, Floyd, New Castle, Clifton Forge, Covington, Hot Springs, Roanoke, Salem, Fincastle, Lexington, Buena Vista, Stuart, Rocky Mount, Bedford, Amherst, Martinsville, Danville, Lynchburg, Appomattox, South Boston, Keysville, Bluefield, Flat Top, Hinton, Hix, Union, Lewisburg, White Sulphur Springs, Alderson, Quinwood, Duo, and Rainelle 239 AM EST Sun Jan 28 2024 ...Rain Heavy At Times... Periods of rain, heavy at times, can be expected through about daybreak, before ending. Total rainfall amounts of 1 to 3 inches are forecast before the rain comes to an end, or tapers to light showers. A flood watch remains in effect through 7:00 AM for runoff which may result in minor flooding. During periods of high rain rates, watch for ponding of water on roads. Also watch for debris which may get washed onto the highway and pose a driving hazard. For your safety, if traveling, slow down! It is much harder to bring a vehicle to a stop when the road is wet. Also, please avoid driving through areas covered by water. The water may be deeper than you think.
The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 27, 7:42 PM EST | Special Weather Statement | RNK | Rockingham | 33 min |
| Jan 27, 8:16 PM EST | Areal Flood Advisory | RNK | Rockingham | 3 hr |
| Jan 27, 11:22 PM EST | Areal Flood Advisory | RNK | Rockingham, Stokes | 6 hr |
| Jan 28, 5:27 AM EST | Winter Weather Advisory | RNK | Ashe, Watauga | 31 hr |
| Jan 28, 6:35 AM EST | River Flood Warning | RNK | Rockingham | 20 hr |
| Jan 28, 8:28 AM EST | River Flood Warning | RNK | Caswell, Rockingham | 29 hr |
| Jan 27, 8:35 PM EST | Special Weather Statement | RNK | Pittsylvania, City of Danville | 40 min |
| Jan 27, 9:32 PM EST | Areal Flood Advisory | RNK | Pittsylvania, City of Danville | 8 hr |
| Jan 28, 8:09 AM EST | Areal Flood Warning | RNK | Alleghany, Bath, City of Covington | 6 hr |
| Jan 28, 8:28 AM EST | River Flood Warning | RNK | Halifax | 60 hr |
| Jan 28, 8:28 AM EST | River Flood Warning | RNK | Halifax | 49 hr |
| Jan 28, 8:35 AM EST | River Flood Warning | RNK | Charlotte, Halifax | 65 hr |
Nearby
Wind Advisories in Virginia, 2024Wind Advisories in North Carolina, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.